Jump to content





Week 12 - Really?

Posted by ivyagogo, 26 May 2014 · 195 views

Nothing. This has been a rough week. Missed school on Thursday because he was in so much pain. He said his back felt like he was being sewn. Poor kid.  He went to the dermatologist on Friday. He is now on isotretinoin cream, zinc, and D-3 in addition to the accutane and cephalexin. Oh yeah, and the probiotic.  Turns out we've been taking the probiotic wrong. He was taking it at the same time he took the cephalexin in the evening.
 
Doctor messaged me on Saturday asking him to come back Tuesday morning for a steroid shot in the back. I am seeing NO IMPROVEMENT yet. We are on day 84. I'm getting worried.
Attached Image Attached Image
Attached Image Attached Image




what about his diet? I have changed to being vegetarian while trying to find the cause of my acne. Although it was accutane and then dan's regimen which cleared me completely, I must say that changing diet has made great difference to my complexion as well. Some foods may cause reactions on our skins or maybe he consumes  too much sugar(?)…. I am diabetic and I know that when my blood sugar was high and not in control I always had acne flaring up without fail. Have you tried dan's regimen? Accutane did not work for me in the end but regimen does great job. I hope it gets better soon:)

Saw the doctor today. He doesn't hold stock in the diet thing at all. He did say that the first month my son was only on 20mg and we can't really count that. He is not even half way through the treatment. He said he hasn't seen anyone not improve on the Accutane. When you say it didn't work for you, you did a whole course of treatment and no improvement at all? That's discouraging.

eusa_pray.gif I really hope accutane is a cure for your son. I really do!

I did 7 months on accutane and while on it I saw great improvement. My skin did change for the better while I was on accutane. However, 1 month after I completed my treatment I got acne coming back as before. Plus, as a side effect I started to lose my hair, which took 2 years to recover back to normal. My personal problem with accutane was that it did not help in the long run. Having said that 3 members of my family had success with accutane treatment in the 80s. I do hope it works for you though:)

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors